Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 6, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Sur l’écart de deux courbes et sur les courbes limites
Maurice Fréchet.
Trans. Amer. Math. Soc. 6 (1905), 435-449
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500720
On a certain system of conjugate lines on a surface connected with Euler’s transformation
John Eiesland.
Trans. Amer. Math. Soc. 6 (1905), 450-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500721
Surfaces of constant curvature and their transformations
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 6 (1905), 472-485
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500722
Volumes and areas
N. J. Lennes.
Trans. Amer. Math. Soc. 6 (1905), 486-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500723
On a problem including that of several bodies and admitting of an additional integral
Edgar Odell Lovett.
Trans. Amer. Math. Soc. 6 (1905), 491-495
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500724
On the stability of the motion of a viscous liquid
Francis Robert Sharpe.
Trans. Amer. Math. Soc. 6 (1905), 496-503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500725
Über die vollständig reduciblen Gruppen, die zu einer Gruppe linearer homogener Substitutionen gehören
Alfred Loewy.
Trans. Amer. Math. Soc. 6 (1905), 504-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500726
On the Cayley-Veronese class of configurations
Walter B. Carver.
Trans. Amer. Math. Soc. 6 (1905), 534-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500727
Errata: “On the coefficients in the product of an alternant and a symmetric function” [Trans.\ Amer.\ Math.\ Soc. 5 (1904), no. 2, 193–213; 1500668]
E. D. Roe.
Trans. Amer. Math. Soc. 6 (1905), 546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500473
Errata: “A set of postulates for real algebra, comprising postulates for a one-dimensional continuum and for the theory of groups” [Trans.\ Amer.\ Math.\ Soc. 6 (1905), no. 1, 17–41; 1500691]
Edward V. Huntington.
Trans. Amer. Math. Soc. 6 (1905), 546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500475
Errata: “A theorem concerning the invariants of linear homogeneous groups with some applications to substitution-groups” [Trans.\ Amer.\ Math.\ Soc. 5 (1904), no. 2, 461–466; 1500684]
H. F. Blichfeldt.
Trans. Amer. Math. Soc. 6 (1905), 546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500474
Errata: “On the coefficients in the quotient of two alternants” [Trans.\ Amer.\ Math.\ Soc. 6 (1905), no. 1, 63–74; 1500695]
E. D. Roe.
Trans. Amer. Math. Soc. 6 (1905), 546-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500476
Errata: “Definitions of a group and a field by independent postulates” [Trans.\ Amer.\ Math.\ Soc. 6 (1905), no. 2, 198–204; 1500706]
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 6 (1905), 547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1500477